If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Chest pains increasing---

Collapse

About the Author

Collapse

liona Find out more about liona
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • liona
    replied
    Thank you, Pam & Rennie----

    I am currently on 50 mg of atenolol, and my morning pulse is often 55, so I don't think any increase in beta blockers is advisable. I've written Dr. Sherrid a letter concerning the problem, but frankly, I'd like to see if there are more ways to deal with this other than medications.

    I'm taking a mindful meditation course now to see how I can use those techniques-----

    It is truly an endless puzzle!?!?

    Leave a comment:


  • Pam Alexson
    replied
    Liona,

    I had a myexctomy as you know in 2003 . For a while I also experienced great relief from chest pain. It did however gradually return , necessitaing gradual increase in beta blockers from 75mgs to 250 mgs of atenolol and just recently the readdition of my good old calcium channel blocker dilitiazem. I am noticing a decrease in pain and it has been almoast 2 weeks. It has decreased in some intensity and duration with that return to comfort a little faster.

    Basically there are varied things with meds that can be tried once the intervention of myectomy or alchohol ablation are done and found to have achieved goal( removal of gradient/ obstruction. ) With these procedures our hearts are different in their anatomy. This opens the door to alternate meds.

    Please be sure to work closely with your specialist to try and find a medication regime that will help you be more comfortable.

    I hope you get some relief , it is not nice to have this problem at all.

    Pam

    Leave a comment:


  • Reenie
    replied
    I'm not sure of any remedies for this. Have you discussed it with your specialist? He might be able to suggest a medicine change that could help. Have you had a follow-up echo lately? Could the obstruction be returning? I hope it isn't, but it couldn't hurt to check it out. I hope you get relief very soon.

    Reenie

    Leave a comment:


  • liona
    started a topic Chest pains increasing---

    Chest pains increasing---

    Well, after my ablation in May of 2003, my chest pains decreased so much, it was wonderful!

    But now, they are increasing again, and most uncomfortably, moving into my throat. Does anyone have any positive experiences curbing these endless agina pains through medications or any other means?

    I've been trying deep breathing yoga exercises, on the theory that maybe this practice would help oygenate the tissues. Of course, if you sit still in a dark room and breathe deeply, you'll feel better for a while, but I don't notice any lasting effects----

    Any ideas, fellow HCMers?

Today's Birthdays

Collapse

Working...
X